michael2000HUN 04 月 20 日 @ 上午 4 時 52 分
In skyrim CAN SOMEBODY EXPLAIN THIS!!!!!
顯示 1-7,共 7 則回應
< >
MorningLightMountain 04 月 20 日 @ 上午 4 時 58 分 
It's not clear what you've highlighted or why you have done so.
Morris Traveller 04 月 20 日 @ 上午 5 時 27 分 
Update your Graphics Card and if you are using a lap-top use cooler pad in case it is overheating
michael2000HUN 04 月 20 日 @ 上午 6 時 08 分 
That didnt work eithei
[KL] Master Dan [StormCats] 04 月 20 日 @ 上午 6 時 26 分 
It might be unwanted magical effects caused by a mod...There is a way of tinkering, but I cannot be held responsible for your game...

I know of this... It does take some reading tho:
http://forums.nexusmods.com/index.php?/topic/872861-tutorial-removing-unwanted-magic-effects-from-the-player/
最後修改者:[KL] Master Dan [StormCats]; 04 月 20 日 @ 上午 6 時 26 分
michael2000HUN 04 月 20 日 @ 上午 10 時 31 分 
i could not find my problem from them :(
Morris Traveller 04 月 20 日 @ 下午 12 時 20 分 
Hello Michael i wonder if you could post your system specs please i know my first tip's did not help but you may find someone with a simular set up than you that this has happened to before could a Graphics mod of some type be causing this
michael2000HUN 04 月 20 日 @ 下午 2 時 17 分 
AMD Phenom(tm) II X4 BB5 Processsor 3.20 GHz
4,00GB
Nvidia GT 430
64bit
顯示 1-7,共 7 則回應
< >
每頁: 15 30 50
張貼日期: 04 月 20 日 @ 上午 4 時 52 分
回覆: 7